# SDR MK1Y20220429018

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Acoustic Panel
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE # 2, INLET COWL ACOUSTIC PANEL, PERFORATED SKIN: DURING MAINTENANCE INSPECTION AT IAI, DENT WAS FOUND WITH NICK ON THE INNER BARREL ACOUSTIC PANEL OF INLET COWL #2 ENG LOCATED AT 3 TO 4 CLOCKWISE AND 4” FROM EDGE PANEL.
